# SDR FDEA202310041703

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N132FE
- Make and model: Boeing 767-300
- Aircraft serial: 42721
- Aircraft time: 15,254 hours, 5,564 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856105
- Condition: Dented
- Location: Zone 200
- Part time: 15,254 hours, 5,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 221CFF WITH SEVERAL DENTS MDC FLOOR PANEL 221CFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4B FIG 201. REV 87   AUG 15 2023
